# SDR CALA2025062005774

- Difficulty date: June 11, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N2002
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, LH FR CLIP STA 820 STGR 22LH TO STGR 23LH HAS MARKS.  REMOVED SHEAR TIE STA 820 STR 22L-23L, FABRICATED, LOCATED AND D RILLED, INSTALLED NEW SHEAR TIE IAW B757-200 SRM 51-40-02-0G, 51 -40-05-0G-0, DWG 143N1020 REV G, VTMAE TRAVELER T25/1813905.
